# SDR C2XA10RI002

- Difficulty date: January 5, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 27,611 hours, 20,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2531 - EWR - FLIGHT CREW REPORTED EMERGENCY LIGHT WOULD NOT TURN OFF.  EWR MX REMOVED AND REPLACED NR 2 BATTERY CHARGER ASSY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
